Crohn's Disease Forum » Treatment » Prednisolone and urination


06-13-2018, 12:24 PM   #1
tibifit
 
Join Date: Jun 2018
Location: London, United Kingdom
Prednisolone and urination

Hi there,

this is my first post on here, I was diagnosed with Crohn's about 2 months ago, have been on a reducing dose of prednisolone for the last month (from 40mg reducing 5mg each week.
One of the (many lol) side effects of this steroid is that I've had to pee a lot more frequently.
However, within the last 1-2 days, I have had to wee up to 4/5 times an hour, throughout the day, and wake up every 1-2 hours to pee throughout the night.
Should I be concerned about this?
Has anyone else experienced this side effect (to this extent especially), whilst on prednisolone?
Thanks!
06-13-2018, 04:56 PM   #2
Scipio
Senior Member
 
Scipio's Avatar
 
Join Date: Oct 2015
Location: San Diego

My Support Groups:
One thing to possibly be concerned about is diabetes. Excessive urination is one of the symptoms of diabetes, and inducing diabetes (sometimes temporary, sometimes requiring medication) is one of the possible side effects of strong corticosteroids like prednisolone.

I'd talk to your doc about this and get checked for possible diabetes.
Reply

Crohn's Disease Forum » Treatment » Prednisolone and urination
Thread Tools


All times are GMT -5. The time now is 08:07 PM.
Copyright 2006-2017 Crohnsforum.com